# SDR COMA0460449

- Difficulty date: August 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 26,078 hours, 24,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5402 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  DOOR HANDLE NOT CLOSED PROPERLY.  OPERATED DOOR WITH NO DEFECTS.
